Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 26, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 28, 2018, 9:16 AM CDT for Atascosa County, Bexar County, Medina County, Texas. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2018, 9:16 AM CDT (14:16 UTC)
- Expired
- Mar 28, 2018, 10:15 AM CDT
- In force
- 59 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Atascosa County, TX, Bexar County, TX, Medina County, TX
The radar
The Austin/San Antonio radar (KEWX), 76 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 9:26 AM CDT | HAIL 1.25 | Lacoste, TX | HAIL REPORT OF HAIL A LITTLE BIT BIGGER THAN QUARTERS IN DOWNTOWN LACOSTE. |
| Mar 28, 9:45 AM CDT | HAIL 1 | 4 S Sea World, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 2.3 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 307 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 577 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.3
The text
As transmitted.
561
WUUS54 KEWX 281416
SVREWX
TXC013-029-325-281515-
/O.NEW.KEWX.SV.W.0026.180328T1416Z-180328T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
916 AM CDT WED MAR 28 2018
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southeastern Medina County in south central Texas...
Northwestern Atascosa County in south central Texas...
Western Bexar County in south central Texas...
* Until 1015 AM CDT
* At 914 AM CDT, a severe thunderstorm was located over Noonan, or
near Castroville, moving northeast at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
San Antonio, Castroville, Lacoste, San Antonio Int Airport, Leon
Valley, Helotes, Kirby, Alamo Heights, Windcrest, Terrell Hills,
Shavano Park, Hollywood Park, Cross Mountain, Lytle, Olmos Park,
Somerset, Natalia, Lacoste, Noonan, The Dominion and Government
Canyon State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2912 9873 2926 9902 2972 9869 2951 9834
TIME...MOT...LOC 1414Z 231DEG 31KT 2927 9892
HAIL...1.50IN
WIND...60MPH
$$
PLATT3 follow-up statements
198
WWUS54 KEWX 281433
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
933 AM CDT WED MAR 28 2018
TXC013-281441-
/O.CAN.KEWX.SV.W.0026.000000T0000Z-180328T1515Z/
Atascosa TX-
933 AM CDT WED MAR 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ATASCOSA COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved north
out of Atascosa County. Therefore, the warning has been cancelled
for Atascosa County.
LAT...LON 2920 9865 2939 9893 2972 9869 2951 9834
TIME...MOT...LOC 1431Z 231DEG 31KT 2937 9878
$$
TXC029-325-281515-
/O.CON.KEWX.SV.W.0026.000000T0000Z-180328T1515Z/
Medina TX-Bexar TX-
933 AM CDT WED MAR 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR EAST CENTRAL MEDINA AND WESTERN BEXAR COUNTIES...
At 931 AM CDT, a severe thunderstorm was located near Lacoste, or
near Castroville, moving northeast at 35 mph. The public reported
half dollar, or 1.25 inch diameter hail, in Lacoste around 925 am.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
San Antonio, Castroville, San Antonio Int Airport, Leon Valley,
Helotes, Kirby, Alamo Heights, Windcrest, Terrell Hills, Shavano
Park, Hollywood Park, Cross Mountain, Olmos Park, Somerset, Lacoste,
The Dominion, Government Canyon State Natural Area, Sea World,
Lackland AFB and Cliff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2920 9865 2939 9893 2972 9869 2951 9834
TIME...MOT...LOC 1431Z 231DEG 31KT 2937 9878
HAIL...1.50IN
WIND...60MPH
$$
AAT805
WWUS54 KEWX 281444
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
944 AM CDT WED MAR 28 2018
TXC325-281453-
/O.CAN.KEWX.SV.W.0026.000000T0000Z-180328T1515Z/
Medina TX-
944 AM CDT WED MAR 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MEDINA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 2925 9860 2938 9877 2969 9866 2951 9834
TIME...MOT...LOC 1443Z 233DEG 27KT 2942 9865
$$
TXC029-281515-
/O.CON.KEWX.SV.W.0026.000000T0000Z-180328T1515Z/
Bexar TX-
944 AM CDT WED MAR 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR WESTERN BEXAR COUNTY...
At 943 AM CDT, a severe thunderstorm was located over Lackland AFB,
or 9 miles west of San Antonio, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
San Antonio, San Antonio Int Airport, Leon Valley, Helotes, Kirby,
Alamo Heights, Windcrest, Terrell Hills, Shavano Park, Hollywood
Park, Cross Mountain, Olmos Park, Lackland AFB, Leon Springs, The
Dominion, Sea World, Castle Hills, Balcones Heights, Von Ormy and
Hill Country Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2925 9860 2938 9877 2969 9866 2951 9834
TIME...MOT...LOC 1443Z 233DEG 27KT 2942 9865
HAIL...1.00IN
WIND...60MPH
$$
PLATT857
WWUS54 KEWX 281513
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1013 AM CDT WED MAR 28 2018
TXC029-281523-
/O.EXP.KEWX.SV.W.0026.000000T0000Z-180328T1515Z/
Bexar TX-
1013 AM CDT WED MAR 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BEXAR COUNTY WILL
EXPIRE AT 1015 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.
LAT...LON 2925 9860 2938 9877 2969 9866 2951 9834
TIME...MOT...LOC 1513Z 231DEG 31KT 2958 9843
$$
PLATTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 6:38 AM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Mar 28, 6:38 AM CDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 638 AM CDT Wed Mar 28 2018 .AVIATION... For KAUS, KSAT, KSSF, MVFR/IFR CIGs with VCSH/VCTS will persist this morning into early afternoon, then lift to VFR. A round of VCTS/VCSH is possible this evening as the upper level trough moves across. A period of IFR, possibly LIFR CIGs/VSBYs is expected overnight into Thursday morning, then VFR by midday on Thursday. For KDRT, MVFR/IFR CIGs will become SCT and lift to VFR around midday and persist through tonight. && .PREV DISCUSSION... /ISSUED 320 AM CDT Wed Mar 28 2018/ SHORT TERM (Today through Thursday)... The heavy rain threat continues across South Central Texas early this morning while the threat for severe storms has diminished. A Flash Flood Watch is in effect through this evening. The Severe Thunderstorm Watch earlier issued from the Storm Prediction Center has been allowed to expire as of 3 AM this morning. An outflow boundary that moved through the area and into the coastal plains Tuesday afternoon and evening, came back up into the I-35 corridor late Tuesday night and continues to do so early this Wednesday morning. As this boundary continues to push northward, it is expected to interact with a cold front pushing across Edwards Plateau/western Hill Country. In addition, several upper level short waves coming across northeast Mexico into the southwest part of South Central Texas will help supporting more showers and thunderstorms throughout the day. As the cold front slowly pushes to the south this morning, several rounds of heavy rain are possible in addition of strong to severe thunderstorm development mainly east of I-35 corridor. Main severe weather threats for today will be large hail and damaging winds in addition to localized flash flooding due to heavy rain episodes. Showers and thunderstorms continue this evening into Thursday morning as the cold front finally pushes off into the coastal waters. New rainfall totals from today into Thursday morning range from one to three quarter of an inch along the I-35 corridor and up to 1.5 inches across the coastal plains. One quarter inch and lesser amounts are expected across the southern Edwards Plateau and Rio Grande. By late Thursday morning, all precipitation should be far out from the area with mostly sunny skies spreading from west to east with highs in the 80s. LONG TERM (Thursday Night through Tuesday)... An upper level northwest to zonal flow will keep South Central Texas dry for the latter part of the week into the weekend. There is a slight chance for showers on Monday as a cold front approaches from the north. The GFS solution keeps the area relative dry with some drizzle in the morning while the ECM has a better signal for light showers. At this time, we will go with slight chances for showers and adjust weather grids accordindly with new model runs in future forecast packages. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 73 57 82 53 75 / 70 20 0 0 0 Austin Bergstrom Intl Airport 74 56 82 51 75 / 70 30 0 0 0 New Braunfels Muni Airport 74 56 83 51 76 / 90 40 0 0 0 Burnet Muni Airport 70 52 78 49 73 / 50 10 0 0 0 Del Rio Intl Airport 80 54 86 54 81 / 10 - 0 0 0 Georgetown Muni Airport 72 54 80 50 73 / 60 10 0 0 0 Hondo Muni Airport 79 54 87 52 80 / 50 10 0 0 0 San Marcos Muni Airport 74 56 83 52 76 / 80 40 0 0 0 La Grange - Fayette Regional 77 59 82 53 76 / 90 80 10 0 0 San Antonio Intl Airport 77 57 84 53 77 / 80 30 0 0 0 Stinson Muni Airport 77 58 85 54 78 / 90 40 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this evening for Bastrop-Bexar-Blanco- Burnet-Caldwell-Comal-Fayette-Gonzales-Guadalupe-Hays-Kendall- Lavaca-Lee-Travis-Williamson-Wilson. && Mesoscale/Aviation...04 Synoptic/Grids...17 Public Service/Data Collection...Williams
Hazardous weather outlook, Mar 28, 3:33 AM CDT, 5 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 333 AM CDT Wed Mar 28 2018 TXZ171>173-183>194-202>209-217>225-228-290915- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 333 AM CDT Wed Mar 28 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Showers and thunderstorms will continue today and slowly push off to the east tonight into early Thursday. Locally heavy rains are the main threat and flash flooding can be expected mainly across eastern areas and urban areas. Isolated strong to severe storms are also possible with large hail up to quarter sized and damaging straight-line winds up to 60 mph the primary threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter are encouraged to submit rainfall, hail, and wind reports.
In the hours before
Local storm report, Mar 28, 5:34 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
534 AM CDT WED MAR 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 AM FLASH FLOOD 1 NNE KYLE 30.00N 97.87W
03/28/2018 HAYS TX LAW ENFORCEMENT
ROAD CLOSURES DUE TO FLOODING ACROSS THE
CITY OF KYLE.
&&
BMWLocal storm report, Mar 28, 5:48 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
548 AM CDT WED MAR 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 AM FLASH FLOOD LOST CREEK 30.30N 97.84W
03/28/2018 TRAVIS TX TRAINED SPOTTER
NUMEROUS LOW WATER CROSSINGS CLOSED ACROSS
TRAVIS COUNTY AND THE CITY OF AUSTIN.
&&
BMWLocal storm report, Mar 28, 6:17 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
617 AM CDT WED MAR 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM HEAVY RAIN 3 W KYLE 29.98N 97.92W
03/28/2018 M4.66 INCH HAYS TX OTHER FEDERAL
USGS RAIN GAUGE AT BLANCO RIVER NEAR KYLE
REPORTS 4.66 INCHES OF RAIN SINCE MIDNIGHT.
&&
BMWLocal storm report, Mar 28, 7:20 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
720 AM CDT WED MAR 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 AM HEAVY RAIN 2 SW BERGSTROM INTERNAT 30.18N 97.69W
03/28/2018 M4.35 INCH TRAVIS TX MESONET
LCRA HYDROMET SITE AT ONION CREEK AND US 183
REPORTS 4.35 INCHES OF RAIN SINCE MIDNIGHT.
&&
BMWLocal storm report, Mar 28, 7:34 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
734 AM CDT WED MAR 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 AM FLASH FLOOD 5 WNW COUPLAND 30.48N 97.46W
03/28/2018 WILLIAMSON TX EMERGENCY MNGR
WILLIAMSON COUNTY EM REPORTS ADDITIONAL ROAD
CLOSURES DUE TO HIGH WATER ACROSS THE
COUNTY.
&&
BMWSpecial weather statement, Mar 28, 7:57 AM CDT, 1 hour 19 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 757 AM CDT WED MAR 28 2018 TXZ203-218-281345- Uvalde TX-Zavala TX- 757 AM CDT WED MAR 28 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UVALDE AND NORTH CENTRAL ZAVALA COUNTIES UNTIL 845 AM CDT... At 754 AM CDT, Doppler radar was tracking a strong thunderstorm 8 miles north of Batesville, moving northeast at 40 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Uvalde, La Pryor, Batesville, Sabinal, Knippa and U.S. Highway 90. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2893 9986 2944 9971 2931 9941 2886 9970 TIME...MOT...LOC 1254Z 224DEG 38KT 2906 9966 PLATT
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 7:56 PM CDT | Flash Flood Watch | EWX | Bastrop, Bexar, Blanco, Burnet, Caldwell, Comal and 10 more | 23 hr |
| Mar 27, 10:13 PM CDT | Special Weather Statement | EWX | Dimmit | 47 min |
| Mar 27, 10:30 PM CDT | Special Weather Statement | EWX | Medina | 45 min |
| Mar 27, 11:15 PM CDT | Special Weather Statement | EWX | Medina | 30 min |
| Mar 27, 11:17 PM CDT | Special Weather Statement | EWX | Medina | 43 min |
| Mar 27, 11:46 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 59 min |
| Mar 27, 11:52 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 53 min |
| Mar 27, 11:55 PM CDT | Areal Flood Advisory | EWX | Medina, Uvalde | 3 hr |
| Mar 27, 11:56 PM CDT | Special Weather Statement | EWX | Bandera | 64 min |
| Mar 28, 12:08 AM CDT | Special Weather Statement | EWX | Val Verde | 52 min |
| Mar 28, 12:21 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 39 min |
| Mar 28, 12:34 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 41 min |
| Mar 28, 12:44 AM CDT | Special Weather Statement | EWX | Gillespie | 46 min |
| Mar 28, 1:05 AM CDT | Special Weather Statement | EWX | Llano | 40 min |
| Mar 28, 1:26 AM CDT | Special Weather Statement | EWX | Maverick | 49 min |
| Mar 28, 1:36 AM CDT | Areal Flood Advisory | EWX | Bexar, Medina | 3 hr |
| Mar 28, 2:02 AM CDT | Special Weather Statement | EWX | Comal | 28 min |
| Mar 28, 2:25 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Kendall | 3 hr |
| Mar 28, 2:38 AM CDT | Special Weather Statement | EWX | Dimmit | 37 min |
| Mar 28, 2:40 AM CDT | Flash Flood Warning | EWX | Bexar, Medina | 6 hr |
| Mar 28, 3:12 AM CDT | Areal Flood Advisory | EWX | Comal, Hays, Travis | 3 hr |
| Mar 28, 3:56 AM CDT | Flash Flood Warning | EWX | Comal, Hays, Travis, Williamson | 6 hr |
| Mar 28, 4:12 AM CDT | Areal Flood Advisory | EWX | Bexar, Guadalupe, Wilson | 3 hr |
| Mar 28, 4:51 AM CDT | Tornado Warning | EWX | Caldwell | 24 min |
| Mar 28, 7:34 AM CDT | River Flood Warning | EWX | Travis | 15 hr |
| Mar 28, 7:57 AM CDT | Special Weather Statement | EWX | Uvalde | 48 min |
| Mar 28, 8:09 AM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde, Zavala | 51 min |
| Mar 28, 8:33 AM CDT | Severe Thunderstorm Warning | EWX | Medina | 42 min |
| Mar 28, 8:48 AM CDT | Flash Flood Warning | EWX | Medina | 3 hr |
| Mar 28, 9:55 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe | 5 hr |
| Mar 28, 10:16 AM CDT | Special Weather Statement | EWX | Bexar | 44 min |
| Mar 28, 10:39 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more | 3 hr |
| Mar 28, 10:57 AM CDT | Special Weather Statement | EWX | Guadalupe | 48 min |
| Mar 28, 10:59 AM CDT | River Flood Warning | EWX | Bexar | 7 hr |
| Mar 28, 11:40 AM CDT | Special Weather Statement | EWX | Caldwell | 50 min |
| Mar 28, 2:17 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 34 hr |
| Mar 28, 2:42 PM CDT | River Flood Warning | EWX | Bexar | 18 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.